# SDR HNAA0200079

- Difficulty date: November 11, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 19,322 hours, 17,004 cycles
- Engine: Pwa PW123
- Engine time: 15,629 hours, 13,973 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: ST3367009
- Condition: Deteriorated
- Location: Nr 2 Engine
- Part time: 1,345 hours, 1,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK AROUND, FUEL WAS OBSERVED LEAKING FROM THE NUMBER 2 NACELLE.  WET MOTORING THE ENGINE SHOWED THE FUEL TO BE COMING FROM THE FUEL NOZZLE TRANSFER TUBES.  UPON REMOVAL OF THE TRANSFER TUBES THE PRIMARY AND SECONDARY O-RINGS WERE FOUND TO BE SEVERELY DETERIORATED.  REPLACED O-RINGS.
